MAUDE Adverse Event Report: ACCUTRON, INC. ULTRA DC FLOWMETER

ACCUTRON, INC. ULTRA DC FLOWMETER
Model Number 31980
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nausea (1970)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported that the unit is giving too much nitrous and making patients sick.
 
Additional Manufacturer Narrative
A complete and thorough test and evaluation was conducted of this flowmeter.Could not duplicate reported problem.Flowmeter meets factory specifications.

Brand Name
ULTRA DC FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON INC.
1625 w pinnacle peak rd
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w pinnacle peak rd
phoenix, AZ 85027
8472574500
MDR Report Key22748705
Report Number2020813-2025-00005
Device Sequence Number8651390
Product Code BSZ
UDI-Device Identifier00813830021219
UDI-Public(01)00813830021219
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970163
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31980
Device Catalogue Number31980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown